Asymptotics of numerical methods for nonlinear evolution equations

L.D. Drager, R.M.M. Mattheij, W.J. Layton

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    2 Citations (Scopus)
    Original languageEnglish
    Title of host publicationTrends in the theory and practice of non-linear analysis (Proceedings 6th International Conference, Arlington TX, USA, 1984)
    Place of PublicationAmsterdam
    PublisherNorth-Holland Publishing Company
    Pages137-144
    Publication statusPublished - 1985

    Publication series

    NameNorth-Holland Mathematics Studies
    Volume110
    ISSN (Print)0304-0208

    Cite this